| Model Number |
AU00T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A healthcare professional reported that during intraocular lens (iol) implant procedure, haptic went wrong in the injector or leading haptic error.The procedure was completed on same day by using unspecified replacement iol.There was no patient harm.Additional information has been requested.There are two medical device reports associated with this file.This file is 1 of 2.